# SDR CA031021011

- Difficulty date: July 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) LANDING GEAR FAILURE, AFTER TAKE-OFF GEAR UP SELECTED.  NOSE DOOR ADVISORY LIGHT CAME ON FOR ABOUT 30 SEC AND OFF.  ON AGAIN FOR 1 MIN AND SO ON. RETURNED BACK TO BASE.  LIGHT OFF BEFORE LANDING. INVESTIGATION/ACTION NOSE LANDING GEAR DOOR CLOSED PROXIMITY SENSOR REPLACED IAW AMM 32-61-06.
